I'm 35 female. I've had pruritis off and on for several years. My shins become exremely aggrivated by heat. I've also been treated for chronic rhinitis and sinitis for 7 years. About 4 years ago I had an upper endoscopy and was diagnosed with esphogitis and gastritis. Also taking Bentyl for IBS. In that same year I started experiencing pain in my chest which a Holter monitor showed tachycardia. Approx 4 months ago I got a rash on my cheek and one on the lower left side of my belly.They are extremely itchy. Also having intermittent flu like symptoms (bone & muscle pain)but no fever, brain fog,extreme fatigue and chronic headaches and Dermographism.After much research and being told I'm too young to have all these problems I asked my new Dermotolgist about Mastocytosis. Did a biopsy of rash on belly.Still waiting for results. He said it may or may not be Mastocytosis but I definitely have too much histamine. I'm up to 4-10mg of Atarax a day so I can function again. Still having flares on 3 so we'll add a pill a week until we find the right dosage. So my question is what else could cause too much histamine and all those problems. I'd like to take something else back to the doc since they seem to be at a loss if not Mastocytosis.
Histamine is a neurotransmitter that signifies your body to drink water, and triggers the inflammatory response. Histamine increases the permeability of the capillaries to white blood cells and some proteins, to allow them to engage pathogens in the infected tissues. You may drink more water. Maybe you eat untolerable food too often, such as wheat, milk, or others but you don't know about it. You may not sleep well to allow production of more serotonin which antagonise histamine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.